# SDR 2008UALA04173

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 50,699 hours, 34,785 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUM.  REPLACE MULTIPLE PARTS (ALT EXHAUST BLOWER, EXHAUST AIRFLOW DETECTOR, TURBOFAN VALVE)
